×

Found 29,255 Documents (Results 1–100)

100
MathJax

Topology of integrable billiard in an ellipse in the Minkowski plane with the Hooke potential. (English. Russian original) Zbl 07584497

Mosc. Univ. Math. Bull. 77, No. 1, 7-19 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 1, 8-18 (2022).
MSC:  37Jxx 37Dxx 70Hxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software